# SDR 9517799103

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93S
- Make and model: Doug DC-9-15
- Aircraft serial: 47078
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Out Flow Valve
- Condition: Obstructed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CABIN OVERPRESSURIZED AND CREW WAS UNABLE TO CONTROL CABIN PRESSURE IN BOTH AUTO AND MANUAL MODE.  DEACTIVATED BOTH PACKS TO DEPRESSURIZE.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  FOUND INSULATION BLANKET OBSTRUCTING THE TRAVEL OF THE OUTFLOW VALVE.  REMOVED BLANKET AND OPERATIONAL CHECK GOOD.
